# SDR AU981651

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) DURING CRUISE, THE LT 'RED' HYDRAULIC ANNUNCIATOR LIGHT ILLUMINATED AND HYDRAULIC PRESSURE DROPPED TO ZERO.  GROUND INVESTIGATION FOUND A HYDRAULIC PIPE HAD CHAFED AGAINST THE OIL TANK CAUSING A PIN HOLE LEAK.
